MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, RLN TMX 50CTMG/DL
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips were not returned for evaluation.Note: manufacturer contacted customer in several follow-up calls to ensure the initial concern is resolved - unable to establish contact with customer at this time.
 
Event or Problem Description
Consumer reported complaint for high control test result.Customer also reported complaint for high and erratic blood glucose test results.The customer is concerned with control test result of 176 mg/dl; blood glucose test results of concern were not provided.Control test result is not within the acceptable range of 94-126 mg/dl.Control level two, lot: #0bc2a43, manufacturer¿s expiration date is 02/28/2022 and open date is (b)(6) 2021.The test strip lot manufacturer¿s expiration date is 05/31/2022 and open vial date was not disclosed.The customer feels well and did not report any symptoms.No medical attention associated with the use of the product was reported.Coordinator had initially spoken with customer and transferred customer's information to technician.Technician was unable to contact the customer via telephone, no further information was able to be obtained.
 
Additional Manufacturer Narrative
Sections with additional information as of 01-jul-2021: h6: updated fda¿s type, findings and conclusions codes.H10: meter was not returned for evaluation.Test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot passed within specifications.Most likely underlying root cause: mlc-062: user had poor technique.

Brand Name
TRUE METRIX
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key11871618
Report Number1000113657-2021-00330
Device Sequence Number3388836
Product Code NBW
UDI-Device Identifier00021292012236
UDI-Public(01)00021292012236
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/31/2022
Device Model NumberSTRIP, RLN TMX 50CTMG/DL
Device Catalogue NumberRE4H01-81
Device Lot NumberZX4164S
Was Device Available for Evaluation? No
Distributor Facility Aware Date04/27/2021
Initial Date Received by Manufacturer 04/27/2021
Supplement Date Received by Manufacturer06/08/2021
Initial Report FDA Received Date05/24/2021
Supplement Report FDA Received Date07/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1